Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 31, Number 137
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

High order fast Laplace solvers for the Dirichlet problem on general regions
Victor Pereyra, Wlodzimierz Proskurowski and Olof Widlund PDF
Math. Comp. 31 (1977), 1-16
On the smoothness of best $L_{2}$ approximants from nonlinear spline manifolds
Charles K. Chui, Philip W. Smith and Joseph D. Ward PDF
Math. Comp. 31 (1977), 17-23
One-step piecewise polynomial multiple collocation methods for initial value problems
J. P. Hennart PDF
Math. Comp. 31 (1977), 24-36
On the condition number of local bases for piecewise cubic polynomials
J. M. Varah PDF
Math. Comp. 31 (1977), 37-44
Finite element methods for elliptic equations using nonconforming elements
Garth A. Baker PDF
Math. Comp. 31 (1977), 45-59
A discrete least squares method
Peter H. Sammon PDF
Math. Comp. 31 (1977), 60-65
The numerical solution of boundary value problems for stiff differential equations
Joseph E. Flaherty and R. E. O’Malley PDF
Math. Comp. 31 (1977), 66-93
Higher order local accuracy by averaging in the finite element method
J. H. Bramble and A. H. Schatz PDF
Math. Comp. 31 (1977), 94-111
Functional fitting–new family of schemes for integration of stiff O.D.E
Arieh Iserles PDF
Math. Comp. 31 (1977), 112-123
Multistep methods using higher derivatives and damping at infinity
Rolf Jeltsch PDF
Math. Comp. 31 (1977), 124-138
Identifying differential equations by Galerkin’s method
Jack W. Mosevich PDF
Math. Comp. 31 (1977), 139-147
An iterative solution method for linear systems of which the coefficient matrix is a symmetric $M$-matrix
J. A. Meijerink and H. A. van der Vorst PDF
Math. Comp. 31 (1977), 148-162
Some stable methods for calculating inertia and solving symmetric linear systems
James R. Bunch and Linda Kaufman PDF
Math. Comp. 31 (1977), 163-179
Asymptotic behavior of vector recurrences with applications
Alan Feldstein and J. F. Traub PDF
Math. Comp. 31 (1977), 180-192
A generalization of the Jenkins-Traub method
J. A. Ford PDF
Math. Comp. 31 (1977), 193-203
On a posteriori error estimates
George Miel PDF
Math. Comp. 31 (1977), 204-213
Approximations for hand calculators using small integer coefficients
Stephen E. Derenzo PDF
Math. Comp. 31 (1977), 214-222
Subtracting out complex singularities in numerical integration
F. G. Lether PDF
Math. Comp. 31 (1977), 223-229
Osculatory and hyperosculatory cubature formulas
Herbert E. Salzer PDF
Math. Comp. 31 (1977), 230-234
On the efficiency of algorithms for polynomial factoring
Robert T. Moenck PDF
Math. Comp. 31 (1977), 235-250
The optimal algorithm to evaluate $x^{n}$ using elementary multiplication methods
D. P. McCarthy PDF
Math. Comp. 31 (1977), 251-256
Growth of partial sums of divergent series
R. P. Boas PDF
Math. Comp. 31 (1977), 257-264
On truncatable primes
I. O. Angell and H. J. Godwin PDF
Math. Comp. 31 (1977), 265-267
Euclid’s algorithm in the cyclotomic field $Q(\zeta _{16})$
T. Ojala PDF
Math. Comp. 31 (1977), 268-273
Odd perfect numbers not divisible by $3$ are divisible by at least ten distinct primes
Masao Kishore PDF
Math. Comp. 31 (1977), 274-279
The Szekeres multidimensional continued fraction
T. W. Cusick PDF
Math. Comp. 31 (1977), 280-317
Angstl’s mechanism for checking wellformedness of parenthesis-freeformulae
F. L. Bauer PDF
Math. Comp. 31 (1977), 318-320
Reviews and Descriptions of Tables and Books
Math. Comp. 31 (1977), 321-326
Table Errata
Andrew Bremner PDF
Math. Comp. 31 (1977), 327-329
Table errata: Tables of integral transforms, Vol. II (McGraw-Hill Book Co., New York, 1954) by A. Erdelyi, W. Magnus, F. Oberhettinger & F. G. Tricomi
Ann Scherzinger and Don Secrest PDF
Math. Comp. 31 (1977), 328-329
Andrew Bremner PDF
Math. Comp. 31 (1977), 330
Corrigendum: “Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions” (Math. Comp. 30 (1976), no. 133, 143–147)
A. Schett PDF
Math. Comp. 31 (1977), 330
Andrew Bremner PDF
Math. Comp. 31 (1977), 331
Acknowledgement: “An equation of Mardell” (Math. Comp. 29 (1975), 925–928)
Andrew Bremner PDF
Math. Comp. 31 (1977), 331